# SDR CALA9800691

- Difficulty date: April 25, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N69311
- Make and model: Boeing 7373T0
- Aircraft serial: 23362
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Switch
- Condition: Inoperative
- Location: Nlg
- Stage of operation: CR
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

THE AIRCRAFT HAD A HISTORY OF THE NOSE GEAR RED UNSAFE LIGHT ILLUMINATING IN FLIGHT.  MAINTENANCE REMOVED AND REPLACED THE NOSE GEAR LOCK SWITCH IAW MM 32-61-41.  THE NOSE GEAR DOWN SENSOR WAS REPLACED IAW MM 32-61-51.  IN ADDITION, THE LANDING GEAR LOGIC CARDFILE UNIT WAS REPLACED AND TESTED IAW MM 32-09-20, PAGES 401-424.  ALL CHECKS WERE NORMAL.  THE AIRCRAFT HAS FLOWN FIVE FLIGHTS WITHOUT REPEAT OF THE PROBLEM SINCE THIS CORRECTIVE ACTION WAS IMPLEMENTED.
